Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering with acne, no changes observed with Zyclin nanogel, Benzel. Best solution?

Hi sir, this is sukumar.... i am 26. I have been suffering from acne since at 14. Now i am using Zyclin nanogel in the morning, and Benzel 2.5 at night. Also using Azithromycine 500mg three days per week and Isotroin-10 everyday.. There is no result at all that too pimples became bigger...Please give me the best solution sir. Thankyou.
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  394
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Sukumar,
The treatment suggested by your doctor is perfectly alright. These medicines might take 3 to 4 weeks to show desirable response. Sometimes with isotretinoin acne lesions can flare initially to improve later on and that is why many prefer to start isotretinoin in a low dose and later on dose is increased as per the response. In your case, if you have taken medicines for few weeks without improvement, your doctor would increase the dose of isotretinoin. So kindly continue with the medication and remain under a doctor's follow up. Hope that answers your query. Take care.
Answered: Wed, 30 Jan 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor